MathSciNet Relay Station
MathSciNet bibliographic data
MR2038726 35Q99 (35B45 35B99 35J60)
De Pascale, L.; Evans, L. C.; Pratelli, A. Integral estimates for transport densities. Bull. London Math. Soc. 36 (2004), no. 3, 383–395.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement